Journal of the American Mathematical Society. Volume 18, Number 1, 2005

Journal of the American Mathematical Society Contents of Volume 18, Number 1 Polylogarithms, regulators, and Arakelov motivic complexes A. B. Goncharov J. Amer. Math. Soc. 18 (2005), 1-60. Multidimensional viscous shocks I: Degenerate symmetrizers and long time stability...

Description complète

Enregistré dans:
Détails bibliographiques
Auteur principal: American Mathematical Society
Format: Article
Langue:English
Publié: American Mathematical Society 2009
Sujets:
Accès en ligne:https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/101
Tags: Ajouter un tag
Pas de tags, Soyez le premier à ajouter un tag!
Thư viện lưu trữ: Thư viện Trường Đại học Đà Lạt